The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1199 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 3, 1994, pp. 513–535
DOI: 10.4171/ZAA/498

Published online: 1994-09-30

Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations

Michael Hanke[1]

(1) Humboldt-Universität zu Berlin, Germany

Differential-algebraic equations with a higher index can be approximated by regularization algorithms. One of such possibilities was introduced by März for linear time varying index 2 systems. In the present paper her approach is generalized to linear time varying index 3 systems. The structure of the regularized solutions and their convergence properties are characterized in terms of asymptotic expansions. In this way it is also possible to characterize the so-called pencil regularization in the index 2 case.

Keywords: Differential-algebraic equations, regularization methods, asymptotic expansions

Hanke Michael: Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations. Z. Anal. Anwend. 13 (1994), 513-535. doi: 10.4171/ZAA/498